MathSciNet Relay Station
MathSciNet bibliographic data
MR267360 (42 #2262) 44.40 (46.00)
Krabbe, Gregers An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 1971 78–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement